# SDR DL73S953938

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAGGAGE CART STRUCK THE AIRCRAFT RESULTING IN DAMAGE TO THE SKIN, S-23L AND S-24L AT APPROXIMATELY STA 940.  THE SKIN CUTOUT EXTENDS FWD AND AFT FROM STA 925 TO STA 947 AND IS LOCATED BETWEEN S-22L AND S-24L.  THE SKIN AND STRINGER WILL BE REPAIRED PER B737-200 SRM AND DL ERA 302583-14.
